RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 73, Number 3, Pages 420–429 (Mi tmf5644)  

This article is cited in 12 scientific papers (total in 12 papers)

Superanalysis: Theory of generalized functions and pseudodifferential operators

A. Yu. Khrennikov


Abstract: Distribution theory on infinite superspace is formulated. Basing on this theory, the Feynman and Gauss supermeasures are defined and superdifferential operators are introduced.

Full text: PDF file (1098 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 73:3, 1313–1320

Bibliographic databases:

Received: 03.06.1986

Citation: A. Yu. Khrennikov, “Superanalysis: Theory of generalized functions and pseudodifferential operators”, TMF, 73:3 (1987), 420–429; Theoret. and Math. Phys., 73:3 (1987), 1313–1320

Citation in format AMSBIB
\Bibitem{Khr87}
\by A.~Yu.~Khrennikov
\paper Superanalysis: Theory of generalized functions and pseudodifferential operators
\jour TMF
\yr 1987
\vol 73
\issue 3
\pages 420--429
\mathnet{http://mi.mathnet.ru/tmf5644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939787}
\zmath{https://zbmath.org/?q=an:0665.46032|0647.46038}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 73
\issue 3
\pages 1313--1320
\crossref{https://doi.org/10.1007/BF01041914}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P129500008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5644
  • http://mi.mathnet.ru/eng/tmf/v73/i3/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Yu. Khrennikov, “The correspondence principle in quantum field theory and relativistic boson string theory”, Math. USSR-Sb., 67:1 (1990), 209–233  mathnet  crossref  mathscinet  isi
    4. A. Yu. Khrennikov, “Quantization of bosonic string field and infinite-dimensional pseudodifferential operators. Fixed gauge”, Theoret. and Math. Phys., 80:2 (1989), 829–838  mathnet  crossref  mathscinet  isi
    5. A. Yu. Khrennikov, “Equatios on a superspace”, Math. USSR-Izv., 36:3 (1991), 597–627  mathnet  crossref  mathscinet  zmath  adsnasa
    6. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Yu. Khrennikov, “Quantum mechanics over non-Archimedean number fields”, Theoret. and Math. Phys., 83:3 (1990), 623–632  mathnet  crossref  mathscinet  zmath  isi
    8. A. Yu. Khrennikov, “Generalized functions on a Non-Archimedean superspace”, Math. USSR-Izv., 39:3 (1992), 1209–1238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. A. Yu. Khrennikov, “On the theory of infinite-dimensional superspace: reflexive Banach supermodules”, Russian Acad. Sci. Sb. Math., 77:2 (1994), 331–350  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. A. Yu. Khrennikov, R. Cianci, “Nonlinear evolution equations with (1,1)-supersymmetric time”, Theoret. and Math. Phys., 97:2 (1993), 1267–1272  mathnet  crossref  mathscinet  zmath  isi
    12. A. Yu. Khrennikov, “Noncommutative analog of functional superanalysis”, Theoret. and Math. Phys., 103:2 (1995), 525–534  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:395
    Full text:146
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019